Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 31, NWS Hastings, NE

June 4, 2008Greeley County, Howard County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 4, 2008, 5:14 PM CDT for Greeley County, Howard County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 5:14 PM CDT (22:14 UTC)
Expired
Jun 4, 2008, 10:11 PM CDT
In force
5 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Greeley County, NE, Howard County, NE

The radar

The Grand Island radar (KUEX), 129 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 042214
FFWGID
NEC077-093-050415-
/O.NEW.KGID.FF.W.0031.080604T2214Z-080605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
514 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN GREELEY COUNTY IN CENTRAL NEBRASKA
  NORTHERN HOWARD COUNTY IN CENTRAL NEBRASKA

* UNTIL 1115 PM CDT

* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTIA AND
  GREELEY

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4162 9875 4161 9829 4126 9829 4126 9875
TIME...MOT...LOC 2214Z 180DEG 0KT 4140 9857

$$
JCB
2 follow-up statements
000 
WGUS73 KGID 050048
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
747 PM CDT WED JUN 4 2008

NEC077-093-050415-
/O.CON.KGID.FF.W.0031.000000T0000Z-080605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY NE-HOWARD NE-
747 PM CDT WED JUN 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHERN HOWARD AND SOUTHERN GREELEY COUNTIES...

AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOLBACH...
SCOTIA AND GREELEY

RADAR ESTIMATES RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE FALLEN IN THE 
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF LESS THAN AN INCH ARE 
EXPECTED IN THE NEXT COUPLE HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4162 9875 4161 9829 4126 9829 4126 9874
TIME...MOT...LOC 0047Z 180DEG 0KT 4140 9857

$$
JCB
000 
WGUS73 KGID 050311
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1010 PM CDT WED JUN 4 2008

NEC077-093-050320-
/O.CAN.KGID.FF.W.0031.000000T0000Z-080605T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY NE-HOWARD NE-
1010 PM CDT WED JUN 4 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HOWARD AND
SOUTHERN GREELEY COUNTIES...

THUNDERSTORMS HAVE WEAKENED...AND ADDITIONAL HEAVY RAINFALL IS NOT 
IMMEDIATELY EXPECTED. THIS FLASH FLOOD WARNING HAS BEEN REPLACED 
WITH A FLOOD WARNING UNTIL 10 AM CDT THURSDAY MORNING...AS 
ADDITIONAL THUNDERSTORMS ARE EXPECTED OVERNIGHT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEASTERN NEBRASKA.

LAT...LON 4162 9875 4161 9829 4126 9829 4126 9874
TIME...MOT...LOC 0310Z 180DEG 0KT 4140 9857

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:52 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 4, 2:52 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
252 PM CDT WED JUN 4 2008

.SHORT TERM...TONIGHT THROUGH 12Z FRIDAY. MAIN FORECAST CONCERN WILL
BE SEVERE THUNDERSTORMS TONIGHT AND AGAIN THURSDAY AFTERNOON AND
NIGHT.

SURFACE ANALYSIS INDICATES A WARM FRONT ACROSS NORTHERN KANSAS THIS
AFTERNOON WITH OTHER BOUNDARIES ACROSS SOUTHERN AND CENTRAL NEBRASKA
FROM DIFFERENTIAL HEATING. CURRENT RADAR INDICATES THAT SOME
THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS CENTRAL NEBRASKA AND
EXPECT THUNDERSTORMS TO CONTINUE TO RAPIDLY DEVELOP ALONG THESE
BOUNDARIES. MUCAPES ARE 3000 TO 4500 J/KG AND BULK SHEAR OVER 60 KTS
SHOULD ALLOW ABOUT ANY THUNDERSTORM TO TAKE OFF RAPIDLY AND
CONTINUE THROUGH THE NIGHT AS THE CAPE AND SHEAR SPREAD ACROSS THE
FORECAST AREA. EXPECT THAT THE STORMS WILL GRADUALLY DIMINISH LATE
TONIGHT.

THE SURFACE LOW CONTINUES ACROSS THE FORECAST AREA ON THURSDAY AND
AN UPPER LOW SWINGS INTO THE AREA. THUNDERSTORMS ARE EXPECTED
DEVELOP TO THE WEST OF THE SURFACE LOW LATE TONIGHT AND SPREAD INTO
THE FORECAST AREA ON THURSDAY. IT LOOKS LIKE A SQUALL LINE WILL
DEVELOP ON THURSDAY AND MOVE THROUGH THE AREA. THIS WILL GIVE
ANOTHER CHANCE FOR SEVERE WEATHER ACROSS THE AREA. THE BETTER
CHANCES FOR SEVERE WEATHER IS IN THE EASTERN PART OF THE FORECAST
AREA...ALTHOUGH EVERYONE HAS A CHANCE OF SEVERE.

.LONG TERM...FRIDAY THROUGH WEDNESDAY.  FRIDAY SHOULD IN THEORY BE A
DRY DAY AS THE UPPER LOW PRESSURE SYSTEM LIFTS TO THE NORTHERN GREAT
LAKES REGION.  ANOTHER LEE TROUGH DEVELOPS ACROSS THE HIGH PLAINS
LATE FRIDAY AHEAD OF ANOTHER DISTURBANCE MOVING THROUGH THE CENTRAL
ROCKIES.  THIS PUSHES A BOUNDARY IN FRIDAY NIGHT OR EARLY SATURDAY
SO WILL NEED TO MONITOR THE POTENTIAL FOR CONVECTIVE DEVELOPMENT.
THE BOUNDARY STALLS OVER THE WEEKEND...PROVIDING A FOCUS FOR
THUNDERSTORMS IN THIS TIME FRAME.  THE FRONT LIFTS BEGINS TO LIFT
NORTH ON MONDAY...WITH PCPN CHCS CONTINUING...THEN THE FORECAST
DRIES FOR THE REMAINDER OF THE EXTENDED WITH THE BOUNDARY PROGGED TO
OUR NORTH.  DIDNT DEVIATE FROM THE HPC FORECAST ON DAYS 6 AND 7 AS
MODELS DIVERGE IN HANDLING OF THE NEXT UPPER TROUGH.  OVERALL THE
FRONTAL BOUNDARY POSITION WILL BE THE KEY IN WHETHER OR NOT
CONVECTION DEVELOPS.

&&

.PREV DISCUSSION... /ISSUED 1234 PM CDT WED JUN 4 2008/

AVIATION...18Z TAF. MAIN CONCERN WILL BE CHANCE FOR THUNDERSTORMS.
THERE WILL BE THUNDERSTORMS DURING THE EVENING. THE BEST TIMING
WILL BE BETWEEN 02Z AND 06Z. DURING THAT TIME THERE WILL BE LOW
CLOUDS AND SOME LIGHT FOG.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     MORNING FOR NEZ039>041-046>049-060>064-072>077-082>087.

KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 4, 3:02 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
302 PM CDT WED JUN 4 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
302 PM CDT WED JUN 4 2008

...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE THROUGH THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EVENING. THESE
STORMS ARE EXPECTED TO RAPIDLY BECOME SEVERE...WITH LARGE HAIL TO
THE SIZE OF BASEBALLS...DAMAGING WINDS OF 70 MPH...AND TORNADOES
ALL POSSIBLE OVER THE ENTIRE OUTLOOK AREA. HEAVY RAINFALL IS ALSO
POSSIBLE THIS EVENING AND OVERNIGHT...WHICH MAY COMBINE WITH
ALREADY SATURATED SOILS ACROSS MUCH OF THE AREA TO CREATE FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON
AND EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE
OUTLOOK AREA...THE HIGHEST RISK FOR SEVERE WEATHER WILL BE
GENERALLY ALONG AND EAST OF HIGHWAY 281. HAIL UP TO BASEBALL
SIZE...STRONG DAMAGING WINDS...TORNADOES...AND HEAVY RAIN WILL ALL
BE POSSIBLE.

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
TONIGHT. SPOTTER ACTIVATION WILL ALSO BE LIKELY NEEDED THURSDAY
AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 4, 4:09 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
409 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            10 W LOUP CITY          41.28N 99.16W
06/04/2008                   SHERMAN            NE   LAW ENFORCEMENT

            WATER WAS REPORTED TO BE OVER THE ROAD ON HIGHWAY 92 NEAR
            THE CUSTER SHERMAN COUNTY LINE.

&&

KING
Local storm report, Jun 4, 4:15 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
415 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             3 N OVERTON             40.78N 99.54W
06/04/2008  E1.00 INCH       DAWSON             NE   LAW ENFORCEMENT

0413 PM     HAIL             4 NE OVERTON            40.78N 99.48W
06/04/2008  E1.75 INCH       DAWSON             NE   TRAINED SPOTTER

&&

KING
Special weather statement, Jun 4, 4:42 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
442 PM CDT WED JUN 4 2008

NEZ046-061-042215-
BUFFALO-SHERMAN-
442 PM CDT WED JUN 4 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SHERMAN COUNTY IN CENTRAL NEBRASKA
  NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LITCHFIELD...OR 28 MILES
NORTH OF KEARNEY...AND MOVING NORTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  LITCHFIELD BY 455 PM CDT
  LOUP CITY BY 515 PM CDT

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BRYANT
Special weather statement, Jun 4, 4:42 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
442 PM CDT WED JUN 4 2008

NEZ060-042215-
DAWSON-
442 PM CDT WED JUN 4 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO 18 MILES WEST OF
EUSTIS...OR 35 MILES WEST OF LEXINGTON...AND MOVING NORTHEAST AT 23
MPH.

* THE THUNDERSTORM WILL BE NEAR...
  FARNAM BY 505 PM CDT
  WILLOW ISLAND BY 515 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 211 AND 227.

DAMAGING HAIL UP TO GOLF BALL SIZE IS EXPECTED WITH THIS STORM.

PEOPLE IN SOUTHWESTERN DAWSON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM.
Local storm report, Jun 4, 4:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
446 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FUNNEL CLOUD     5 SW COTESFIELD         41.31N 98.70W
06/04/2008                   HOWARD             NE   LAW ENFORCEMENT

&&

KING
Local storm report, Jun 4, 5:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
514 PM CDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     FLOOD            2 N COTESFIELD          41.39N 98.63W
06/04/2008                   HOWARD             NE   LAW ENFORCEMENT

            WATER IS FLOWING ACROSS HIGHWAY 11

&&

KING

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:47 PM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more31 hr
Jun 4, 3:27 PM CDTSevere Thunderstorm WarningGIDDawson48 min
Jun 4, 3:29 PM CDTSevere Thunderstorm WarningGIDGreeley, Sherman, Valley46 min
Jun 4, 3:59 PM CDTFlash Flood WarningGIDSherman, Valley6 hr
Jun 4, 4:00 PM CDTTornado WarningGIDBuffalo, Dawson45 min
Jun 4, 4:08 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley52 min
Jun 4, 4:09 PM CDTFlash Flood WarningGIDDawson6 hr
Jun 4, 4:36 PM CDTTornado WarningGIDGreeley, Howard24 min
Jun 4, 4:55 PM CDTSevere Thunderstorm WarningGIDSherman50 min
Jun 4, 4:57 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman63 min
Jun 4, 4:59 PM CDTTornado WarningGIDGreeley, Howard, Nance31 min
Jun 4, 5:00 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick45 min
Jun 4, 5:05 PM CDTSevere Thunderstorm WarningGIDDawson55 min
Jun 4, 5:08 PM CDTSevere Thunderstorm WarningGIDPolk, York52 min
Jun 4, 5:08 PM CDTTornado WarningGIDBuffalo, Sherman52 min
Jun 4, 5:19 PM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman26 min
Jun 4, 5:24 PM CDTFlash Flood WarningGIDBuffalo, Sherman5 hr
Jun 4, 5:27 PM CDTTornado WarningGIDGreeley, Nance33 min
Jun 4, 5:36 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper39 min
Jun 4, 5:37 PM CDTFlash Flood WarningGIDHamilton, Merrick, Polk, York5 hr
Jun 4, 5:41 PM CDTFlash Flood WarningGIDDawson5 hr
Jun 4, 5:41 PM CDTTornado WarningGIDDawson, Gosper49 min
Jun 4, 5:41 PM CDTTornado WarningGIDHoward, Sherman34 min
Jun 4, 5:44 PM CDTTornado WarningGIDHamilton, Merrick46 min
Jun 4, 5:45 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Phelps60 min
Jun 4, 5:47 PM CDTTornado WarningGIDBuffalo, Hall, Howard, Sherman28 min
Jun 4, 5:50 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Merrick40 min
Jun 4, 5:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York48 min
Jun 4, 6:08 PM CDTSevere Thunderstorm WarningGIDBuffalo67 min
Jun 4, 6:09 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York51 min
Jun 4, 6:13 PM CDTTornado WarningGIDHall, Hamilton, Howard, Merrick32 min
Jun 4, 6:16 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman30 min
Jun 4, 6:17 PM CDTFlash Flood WarningGIDHall, Howard4 hr
Jun 4, 6:21 PM CDTFlash Flood WarningGIDGosper4 hr
Jun 4, 6:22 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps23 min
Jun 4, 6:25 PM CDTFlash Flood WarningGIDBuffalo4 hr
Jun 4, 6:26 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk64 min
Jun 4, 6:41 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps64 min
Jun 4, 6:42 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick27 min
Jun 4, 6:49 PM CDTFlash Flood WarningGIDMerrick, Nance4 hr
Jun 4, 6:50 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps25 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York61 min

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.